×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

confused!!!!!!!!!!!!

  • Autumn
  • Autumn's Avatar
8 years 4 months ago #1 by Autumn
Autumn replied the topic: Re:confused!!!!!!!!!!!!
What you read about the pregnancy hormone is very true. Spotting is also common on birth control pills for a few months after beginning them. BUT to be safe I suggest going to the doctor, as always. They will bee able to tell you anything that is abnormal or just side effects.

Good luck! :)

Please Log in or Create an account to join the conversation.

More
8 years 4 months ago #2 by breathless
breathless replied the topic: Re:confused!!!!!!!!!!!!
If you think you are pregnant, go to the doctor (it's confidential) and ask for a blood test/ urine sample. They will test you, you will find out the result, and you move on from there. Next time, do not have sex until your BC kicks in and you won't have to be in this situation.

Please Log in or Create an account to join the conversation.

More
8 years 4 months ago #3 by Kima
Kima replied the topic: Re:confused!!!!!!!!!!!!
Hi,
My Advice to you would be to see a doctor or go to a clinic where they give free test so that you can know if you are truly pregnant. Dont worry until you know for sure and when you know for sure you can take things one step at a time on how you want to handle the situation.

Please Log in or Create an account to join the conversation.

  • gelagirl
  • gelagirl's Avatar Topic Author
8 years 4 months ago #4 by gelagirl
gelagirl created the topic: confused!!!!!!!!!!!!
had a miscarraige after 13 weeks. i began my birth control again a few days after it happened. it takes two weeks to kick in. i had sex. and a few days later i started spotting and its been an off and on thing for a few days. I dont kno if its from my birth control or sumthing else like another pregnancy. so i dont kno wether to count that as a period or not. I took a pregnancy test a few days agobut i read that the prenancy hormone can stay in your system for up to 6 weeks. Lately i been feeling tired again and hungry aloty so i dont kno what this means. If i am pregnant again i, so scared cause im only 17 and i dont kno how or even wanna tell my mom that i got pregnant twice in a row. so does anyone have any advice or insight on this situation, if so plz let me kno
:unsure:

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

Need Help?

standupgirl contact becky

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl